It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 11-21-2012, 01:09 AM   #1
Newbie
(female)
 
Join Date: Nov 2012
Posts: 1
Pandaface HB User
100 mg too strong?

I took my first Sertraline 100mg yesterday. Since then my jaw is sore & tight, I feel sick & I didn't sleep a wink as lay there feeling so tired but on edge. Does the insomnia subside as having no sleep will affect my daily work & mood. Is it ok to take something with nytol at the same time?
I am more concerned that I have never been prescribed anything like this before & wondered if 100mg was maybe a bit strong?
I would really appreciate your feedback as I have had to come home from attempting to go to work as feel dreadful.
Many thanks!

 
Reply With Quote
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Very strong abdominal pain dcodd87 General Health 3 05-26-2008 06:33 AM
severe diarrhea after taking strong antibiotics steamguy General Health 5 01-01-2008 04:44 PM
strange and strong stomach pains coolcow123 General Health 1 09-17-2007 05:34 PM
Gynecomastia or just strong chest muscles, help! nokoBot General Health 1 08-25-2007 11:10 PM
Terrible Blood Test results, strong Fatigue ABC1111 General Health 10 06-04-2007 04:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!